# SDR SCNA96012

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651758866
- Condition: Corroded
- Location: Bs 259.5-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND LEVEL 2 CORROSION ON THE UPPER CAP OF THE THIRD CREWMANS SEAT FLOORBEAM INSTALLATION.  REMOVED AND REPLACED THE UPPER CAP STA 266.75 LBL 8.5 TO RBL 21 AND INTERCOSTAL STA 259.5 TO 277 LBL 13.5.
